Analytical solutions with the improved (G'/G)-expansion method for nonlinear evolution equations

Kaplan M., Bekir A., Akbulut A.

International Conference on Quantum Science and Applications (ICQSA), Eskişehir, Turkey, 25 - 27 May 2016, vol.766 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 766
  • Doi Number: 10.1088/1742-6596/766/1/012033
  • City: Eskişehir
  • Country: Turkey
  • Bursa Uludag University Affiliated: No


To seek the exact solutions of nonlinear partial differential equations (NPDEs), the improved (G'/G)-expansion method is proposed in the present work. With the aid of symbolic computation, this effective method is applied to construct exact solutions of the (1+1)-dimensional nonlinear dispersive modified Benjamin-Bona-Mahony equation and (3+1)-dimensional Kudryashov-Sinelshchikov equation. As a result, new types of exact solutions are obtained.